EconPapers    
Economics at your fingertips  
 

New sufficient conditions for the g-maximum inequality

Rabia Nessah (), M. Larbani and Tarik Tazdaït

Post-Print from HAL

Date: 2009
References: Add references at CitEc
Citations: View citations in EconPapers (2)

Published in W. Takahashi, T. Tanaka. Nonlinear analysis and convex analysis (Hinshu 2007), Yokohama publishers, Yokohama, pp.151-160, 2009

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Working Paper: New Sufficient Conditions for the g-maximumInequality (2007) Downloads
Working Paper: New Sufficient Conditions for the g-maximum Inequality (2007)
Working Paper: New Sufficient Conditions for the g-maximumInequality (2007) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-00833750

Access Statistics for this paper

More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2025-03-19
Handle: RePEc:hal:journl:hal-00833750